# SDR AT0000436

- Difficulty date: August 23, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Lightning Strike
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE ON WINDOW NR 50 LOWER AFT CORNER ON FRAME.  BLENDED OUT LIGHTNING STRIKE, FABRICATED AND INSTALLED REPAIR IAW SRO 9530053 AND REO L-00265.
